# SDR DALA2023032302195

- Difficulty date: March 22, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 73,090 hours, 34,164 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3253 - ATO - DUE TO BRAKE SYS 2 FAULT. CORRECTIVE ACTION: PLACED ON MEL DEFERRAL. LATER, WIRING CHECK C/W AND R/R BSCU PER A320 AMM 32-42-34. OPS CHECK GOOD. OK FOR SERVICE. (4818436)
